# SDR A6WA202011067398

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fs 583
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT FS 583 BETWEEN STR 25L AND STR 26L.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED HAND DRESS OF DENT BACK TO ORIGINAL CONTOUR OF FUSELAGE SKIN AT FS 583 BETWEEN STR 25L AND STR 26L, REF EA AWAC-CRJ253-01522 REV IR DATED 10/29/2020.   PERFORMED HFEC INSPECTION OF REFORMED FUSELAGE SKIN AT FS 583 BETWEEN STR 25L AND STR 26L, REF EA AWAC-CRJ253-01522 REV IR DATED 10/29/2020 AND CRJ-200 NDTM PART 1 REV 4151-20-06, NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.
